View : 67 Download: 0

On -Complex Symmetric Operators II

Title
On -Complex Symmetric Operators II
Authors
Cho, MuneoKo, EungilLee, Ji Eun
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2016
Journal Title
MEDITERRANEAN JOURNAL OF MATHEMATICS
ISSN
1660-5446JCR Link1660-5454JCR Link
Citation
vol. 13, no. 5, pp. 3255 - 3264
Keywords
m-complex symmetric operatorBerberian's methodHermitianp-hyponormal
Publisher
SPRINGER BASEL AG
Indexed
SCIE; SCOPUS WOS
Abstract
In this paper, we study the structure of defined by the following:Delta(1)(T) In particular, we prove that if is even, then is complex symmetric with the conjugation , and if is odd, then is skew complex symmetric with the conjugation . Moreover, we investigate the conditions for ()-complex symmetric operators to be Delta(1)(T)-complex symmetric operators and characterize the spectrum of Delta(1)(T) Finally, we show that if is Hermitian or is -hyponormal, then implies Delta(1)(T) = 0
DOI
10.1007/s00009-016-0683-y
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE